Alert archive / Nevada / Wind Advisories in 2020

Wind Advisory 6, NWS Reno, NV

February 28, 20205 counties in Nevada; Mono County, California

NWS Reno, NV issued this wind advisory at Feb 28, 2020, 2:38 AM PST for 5 counties in Nevada; Mono County, California. It took effect at Feb 29, 2020, 10:00 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2020, 2:38 AM PST (10:38 UTC)
In effect from
Feb 29, 2020, 10:00 AM PST
Expired
Mar 1, 2020, 1:00 AM PST
In force
15 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2020-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2020-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3561 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

392 
WWUS75 KREV 281038
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
238 AM PST Fri Feb 28 2020

NVZ004-291200-
/O.NEW.KREV.LW.Y.0014.200229T2100Z-200301T0300Z/
/O.CON.KREV.DU.Y.0001.200229T1800Z-200301T0600Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
238 AM PST Fri Feb 28 2020

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM
PST SATURDAY...
...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM PST SATURDAY
FOR PYRAMID LAKE...

* CHANGES...Added lake wind advisory for Pyramid Lake Saturday.

* WHAT...For the Blowing Dust Advisory, visibility between one
  quarter mile and one mile in blowing dust expected. For the Lake
  Wind Advisory, west winds 15 to 20 mph with gusts up to 35 mph
  expected. Waves 2 to 3 feet on Pyramid Lake.

* WHERE...Western Nevada for the Blowing Dust Advisory. Pyramid
  Lake for the Lake Wind Advisory.

* WHEN...For the Blowing Dust Advisory, from 10 AM to 10 PM PST 
  Saturday. For the Lake Wind Advisory, from 1 PM to 7 PM PST 
  Saturday.

* IMPACTS...Hazardous driving conditions due to reduced visibility
  in blowing dust on roads such as Interstate 80 and Highways 50
  and 95. Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

* ADDITIONAL DETAILS...Southwest to west winds of 20 to 30 mph
  with gusts 40 to 50 mph will create areas of cross winds along 
  Interstate 80 and along U.S. 95.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for sudden decreases in visibility to near zero. If
you encounter a wall of dust, slow down and leave plenty of space
between you and the car in front of you.

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ003-291200-
/O.NEW.KREV.WI.Y.0006.200229T1800Z-200301T0600Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
238 AM PST Fri Feb 28 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 10 AM to 10 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  High profile vehicle restrictions and rough air for flying are
  likely.

* ADDITIONAL DETAILS...Due to recent dry weather, rapid fire
  spread is possible in the hills around the region. Exercise care
  if out on public lands and follow any burn restrictions in 
  place by local fire services.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. Check road and traffic conditions before 
heading out.

&&

$$

CAZ073-NVZ001-291200-
/O.NEW.KREV.WI.Y.0006.200229T2100Z-200301T0900Z/
Mono County-Mineral and Southern Lyon Counties-
Including the cities of Bridgeport, Coleville, Lee Vining, 
Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, 
and Schurz
238 AM PST Fri Feb 28 2020

...WIND ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 AM PST
SUNDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Mineral and Southern Lyon Counties and Mono County.

* WHEN...From 1 PM Saturday to 1 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  High profile vehicle restrictions and rough air for flying are
  likely.

* ADDITIONAL DETAILS...Due to recent dry weather, rapid fire
  spread is possible in the lower elevations around the region.
  Exercise care if out on public lands and follow any burn
  restrictions in place by local fire services.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow 
these items away. 

&&

$$

CAZ072-NVZ002-291200-
/O.NEW.KREV.LW.Y.0014.200229T1500Z-200301T0600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
238 AM PST Fri Feb 28 2020

...LAKE WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY
FOR LAKE TAHOE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph
  expected. Waves 3 to 4 feet. Highest waves on the east and north
  parts of the lake.

* WHERE...Lake Tahoe.

* WHEN...From 7 AM to 10 PM PST Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
1 follow-up statement
544 
WWUS75 KREV 291135
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
335 AM PST Sat Feb 29 2020

NVZ004-010600-
/O.CON.KREV.DU.Y.0001.200229T1800Z-200301T0600Z/
/O.CON.KREV.LW.Y.0014.200229T2100Z-200301T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
335 AM PST Sat Feb 29 2020

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 10 PM PST THIS EVENING...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM PST THIS EVENING FOR PYRAMID LAKE...

* CHANGES...No changes.

* WHAT...For the Blowing Dust Advisory, visibility between one 
  quarter mile and one mile in blowing dust expected. For the 
  Lake Wind Advisory, west winds 15 to 20 mph with gusts up to 
  35 mph expected. Waves 2 to 3 feet on Pyramid Lake.

* WHERE...Western Nevada for the Blowing Dust Advisory. Pyramid 
  Lake for the Lake Wind Advisory.

* WHEN...For the Blowing Dust Advisory, from 10 AM to 10 PM PST 
  Saturday. For the Lake Wind Advisory, from 1 PM to 7 PM PST 
  Saturday.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility in blowing dust on roads such as Interstate 80 and 
  Highways 50 and 95. Small boats, kayaks and paddle boards will 
  be prone to capsizing and should remain off lake waters until 
  conditions improve.

* ADDITIONAL DETAILS...Southwest to west winds of 20 to 30 mph 
  with gusts 40 to 50 mph will create areas of cross winds along 
  Interstate 80 and along U.S. 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared for sudden decreases in visibility to near zero. If
you encounter a wall of dust, slow down and leave plenty of space
between you and the car in front of you.

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ003-010600-
/O.CON.KREV.WI.Y.0006.200229T1800Z-200301T0600Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
335 AM PST Sat Feb 29 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

* CHANGES...No changes.

* WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 10 AM to 10 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. High profile vehicle restrictions and rough air for 
  flying are likely.

* ADDITIONAL DETAILS...Due to recent dry weather, rapid fire 
  spread is possible in the hills around the region. Exercise 
  care if out on public lands and follow any burn restrictions 
  in place by local fire services.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow
these items away. Check road and traffic conditions before
heading out.

&&

$$

CAZ073-NVZ001-010600-
/O.CON.KREV.WI.Y.0006.200229T2100Z-200301T0900Z/
Mono County-Mineral and Southern Lyon Counties-
Including the cities of Bridgeport, Coleville, Lee Vining, 
Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, 
and Schurz
335 AM PST Sat Feb 29 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM PST SUNDAY...

* CHANGES...No changes.

* WHAT...Southwest winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Mineral and Southern Lyon Counties and Mono County.

* WHEN...From 1 PM Saturday to 1 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. High profile vehicle restrictions and rough air for 
  flying are likely.

* ADDITIONAL DETAILS...Due to recent dry weather, rapid fire 
  spread is possible in the lower elevations around the region. 
  Exercise care if out on public lands and follow any burn 
  restrictions in place by local fire services.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture and trash cans before winds increase which could blow
these items away.

&&

$$

CAZ072-NVZ002-010600-
/O.CON.KREV.LW.Y.0014.200229T1500Z-200301T0600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
335 AM PST Sat Feb 29 2020

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 PM PST THIS EVENING FOR LAKE TAHOE...

* CHANGES...no changes.

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 2 to 4 feet. Highest waves on the east and 
  north parts of the lake.

* WHERE...Lake Tahoe.

* WHEN...From 7 AM to 10 PM PST Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 28, 2:37 AM PST, 1 minute earlier.

Area forecast discussion, Feb 28, 2:37 AM PST, 1 minute before
Area Forecast Discussion
National Weather Service Reno NV
237 AM PST Fri Feb 28 2020

.SYNOPSIS...

Unseasonable warmth continues today as high pressure remains in
control. Clouds will be on the increase today as a strong cold
front approaches on Saturday and Sunday. Strong and gusty winds
are expected Saturday afternoon ahead of the front. Snow levels
will plummet behind the front with accumulating snow possible for
all valley floors Saturday evening into Sunday. Drier weather with
temperatures warming again next week.

&&

.DISCUSSION...

A potent cold front will sweep through the Sierra and western Nevada
Saturday and Sunday. This will provide strong and gusty winds ahead
of the front Saturday afternoon followed by plummeting snow levels
and chances for accumulating snow on valley floors.

Snow

The cold front is rather dynamic with frontogenetical forcing at lower
levels (due to the sharp contrast in air masses) coupled with jet
forcing aloft. As a result, snowfall will be concentrated in a
narrower band along the front with a quick 2-4 hour period of
snow possible.

Start time for snowfall will be as early as Saturday afternoon
across northern Lassen county and the Surprise Valley. Onset time
along the I-80 corridor across the Sierra through western Nevada
looking about 10pm-midnight at this time. Areas south of Highway
50 generally looking from about 3am to sunrise.

Although not a strong winter system, the dynamic nature of the front
will be more slider like with a quick/sudden burst of moderate to
heavy snowfall possible as the front passes. As such, impacts to
travel are expected Saturday evening into Sunday morning as the
front passes. Snow amounts generally looking around 1-2 inches
across western Nevada valleys with Sierra valleys seeing 2-5 inches
and around 4-8 inches for the crest.

Sunday will be cold behind the front with some snow showers. Snow
showers will be most numerous in Mono County closest to the low and
where northeast upslope flow traditionally does best. Temperatures
will struggle to reach 40 in the lower valleys and 30 in the Sierra.
A brisk northeast 10-20 mph wind will make it feel even colder,
especially after the recent warm weather. Fuentes

Wind and Temps

* Changes: Pretty much an across the board increase in wind gust
  speeds Saturday through Sunday based on latest guidance, enough
  to warrant wind advisories for many areas.

* Flow aloft ahead of incoming front starts to increase late
  today leading to gusty W/SW winds this afternoon, but not enough
  for significant impacts. That waits until Saturday when
  stronger flow aloft coupled with gradient ahead of the front
  combine to produce widespread breezy conditions. Guidance
  suggesting gusts 30-40 kts possible in many areas, with highest
  risks for the Sierra Front south into Mono County and east into
  the Hwy 95 corridor. Have issued wind and blowing dust
  advisories for these areas. We'll see the usual moderate road
  and air travel impacts along with concerns for rapid fire spread
  in grassy vegetation in W Nevada and the E Sierra. Also given
  it's a Saturday and with temps still mild, have also issued lake
  wind advisories already for Tahoe and Pyramid as a heads up to
  boaters.

* Behind the cold front Sunday a blustery NE wind will make
  things feel quite chilly across the region. Guidance even
  showing sustained winds near 20 kts for Reno and W Nevada
  cities. Quite a dramatic shift in temperatures, nearly a 30
  degree drop. 120 kt NE jet drops into the region late Sunday
  into early Monday yielding another round of strong NE winds for
  Sierra crest areas and westward. Gusts over 100 mph are likely
  but at this point probably not Feb 9th type intense winds. We'll
  also see rough water on Tahoe especially the west shores, so
  expect lake wind advisories Sunday. Most of the strong gusty
  winds subside by late morning Monday as trough/jet scoot out of
  the area fairly quickly. Chilly morning Monday, and if there is
  snow on the ground for W Nev cities then low temps could easily
  be 5+ degrees colder than currently forecast.

Tuesday and Beyond

* No major changes made to the forecast here. High pressure
  builds in for most of the week leading to quiet weather and
  warming temperatures. Back to above normal levels by Thursday-
  Friday.

* Ensemble guidance continues to show decent trough signal off-
  shore by next Saturday into the following week. Haven't seen
  that in a while! This should allow for more active weather with
  gusty winds and increased chances for precip into CA/NV. One
  possibility we'll have to watch for is the trough digging far
  enough south that our region might miss much of the wetter
  storms - this is showing up in atmospheric river landfall tools
  which show best probabilities more into SoCal, S Nev, and AZ.

-Chris

&&

.AVIATION...

* Pretty decent day for flying today with VFR conditions and only
  late day gusty SW winds. Some light turbulence likely but
  nothing out of the ordinary.

* Flow aloft increases after 6z/Sat with ridge winds above 40
  kts. This will lead to wind shear issues overnight into Saturday
  morning while valley winds remain comparatively light.

* Widespread strong gusty SW winds materialize Saturday,
  especially after 18z, with gusts above 30 kts likely for most
  airports including RNO. High confidence in this. Expect rough
  air and wind shear issues much of the day, and into the evening
  especially at MMH. Blowing dust is expected east of RNO
  impacting airports such as HTH, NFL, LOL, and WMC.

* Cold front brings a band of snow Sat night into Sun morning.
  We'll have more details on this with the day shift discussion,
  but for now expect a 2-4 hour period of MVFR-IFR snow at all
  terminals including RNO. With rapid drop in temperatures, runway
  accumulations and flash freezes are possible Sat night and Sun
  morning that could impact operations.

-Chris

&&

.FIRE WEATHER...

* Main concern here is Saturday with strong gusty SW winds ahead
  of the incoming cold front. Precipitation has been severely
  lacking January-February leading to dry fine fuels in lower
  elevations of W Nevada and the E Sierra. Given the mild weather
  Saturday there will probably be a lot of people out on public
  lands which can lead to accidental starts. So we'd like to get
  the word out to be extra careful Saturday afternoon and evening
  when the winds pick up.

* Precipitation and higher humidities should end fire weather
  risk Sunday into next week. Wetter pattern possible starting
  around March 9th but not a lock yet.

-Chris

&&

.REV Watches/Warnings/Advisories...
NV...Blowing Dust Advisory from 10 AM to 10 PM PST Saturday NVZ004.

     Lake Wind Advisory from 1 PM to 7 PM PST Saturday for Pyramid
     Lake in NVZ004.

     Wind Advisory from 1 PM Saturday to 1 AM PST Sunday NVZ001.

     Lake Wind Advisory from 7 AM to 10 PM PST Saturday for Lake
     Tahoe in NVZ002.

     Wind Advisory from 10 AM to 10 PM PST Saturday NVZ003.

CA...Wind Advisory from 1 PM Saturday to 1 AM PST Sunday CAZ073.

     Lake Wind Advisory from 7 AM to 10 PM PST Saturday for Lake
     Tahoe in CAZ072.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Special weather statement, Feb 28, 2:04 AM PST, 34 minutes before
Special Weather Statement
National Weather Service RENO NV
204 AM PST Fri Feb 28 2020

CAZ070>073-NVZ001>005-291100-
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Greater Lake Tahoe Area-Mono County-
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell,
Portola, Susanville, Westwood, Sierraville, Loyalton,
South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport,
Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington,
Smith Valley, Mina, Schurz, Stateline, Glenbrook,
Incline Village, Sparks, Verdi, Gardnerville, Virginia City,
Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire,
and Gerlach
204 AM PST Fri Feb 28 2020

...Strong Winds & Snowfall Likely Saturday/Sunday...

After unseasonable warmth the past few days, expect a sharp change
in the weather Saturday evening into Sunday as a powerful cold
front sweeps across the Sierra and northern Nevada.

Confidence is increasing in seeing strong and gusty winds ahead
of the front on Saturday followed by plummeting snow levels and
chances for accumulating snow on valley floors. Much colder
temperatures are expected on Sunday.

Wind:

* Increasing winds Saturday with peak winds during the afternoon
  and evening ahead of the front. Gusts 30-40 mph most areas but
  40-50 mph possible through the Hwy 395/I-580 corridor around
  Reno and Carson City and through much of Mono County.

* Wind impacts include: Hazardous boating on area lakes, strong
  crosswinds for high profile vehicles, aviation turbulence, and
  sudden reductions in visibility in areas of blowing dust
  downwind of desert sinks and dry lake beds.

Snow:

* Snowfall will be concentrated in a band along the cold front
  with a quick 2-4 hour period of snow possible. Start time as
  early as Saturday afternoon across northern Lassen and Surprise
  Valley. Best potential across western Nevada and Sierra
  Saturday night through Sunday morning.

* Western Nevada valleys could see 1-2 inches. For the Sierra, 2-5
  inches for valleys such as around Truckee and Tahoe, with 4-8
  inches for the crest and near Mammoth Lakes.

Fire Weather:

* Our recent lack of precipitation and unseasonable warmth may
  result in some heightened fire weather concerns ahead of the
  cold front on Saturday.

* Gusty winds of 30-50 mph are expected along with minimum
  humidity of 15-20% across western Nevada and lower elevations of
  the Eastern Sierra. Exercise care if out on public lands and
  follow any burn restrictions in place by local fire services.

Temperatures:

* After seeing high temperatures near 70 degrees in Western
  Nevada and near 60 in Sierra communities on Friday, high
  temperatures will plummet nearly 30 degrees with highs on Sunday
  expected to be in the 30s areawide. Blustery northeast winds
  will make it feel even colder.

http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:38 AM PSTLake Wind AdvisoryREVChurchill, Douglas, Lyon, Pershing, Washoe43 hr
Feb 28, 1:56 PM PSTFire Weather WatchREV28 hr
Feb 28, 3:35 PM PSTWinter Weather AdvisoryREVDouglas, Lyon, Mineral, Storey, Washoe48 hr

Nearby

Wind Advisories in Nevada, 2020Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.